# SDR SWAA2024071004951

- Difficulty date: June 23, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 12,678 hours, 5,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125) AFT CARGO COMPARTMENT; BS767 - BS787; RBL26; WL156; CARGO DOOR FLOOR STRUCTURE FORWARD SHIELD CORRODED AT FASTENER HOLES<[01] 01 - REMOVED AND REPLACED SHIELD ON AFT CARGO COMPARTMENT BETWEEN STA 767 TO STA 787 AT RBL 26 PER [SRM 51-40-02-0G-0-D00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)];[02] VERIFIED STEP 1 AUDIT CW
